Lola Thompson
Lola Thompson
Bestätigte E-Mail-Adresse bei oberlin.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Bounded gaps between primes in number fields and function fields
A Castillo, C Hall, R Lemke Oliver, P Pollack, L Thompson
Proceedings of the American Mathematical Society 143 (7), 2841-2856, 2015
182015
Polynomials with divisors of every degree
L Thompson
Journal of Number Theory 132 (5), 1038-1053, 2012
132012
Counting and effective rigidity in algebra and geometry
B Linowitz, DB McReynolds, P Pollack, L Thompson
Inventiones mathematicae 213 (2), 697-758, 2018
92018
On integers for which has a divisor of every degree
C Pomerance, L Thompson, A Weingartner
arXiv preprint arXiv:1511.03357, 2015
92015
Arithmetic functions at consecutive shifted primes
P Pollack, L Thompson
International Journal of Number Theory 11 (05), 1477-1498, 2015
92015
ON THE DIVISORS OF xn – 1 IN 𝔽p[x]
L Thompson
International Journal of Number Theory 9 (02), 421-430, 2013
72013
DIVISOR‐SUM FIBERS
P Pollack, C Pomerance, L Thompson
Mathematika 64 (2), 330-342, 2018
62018
Variations on a question concerning the degrees of divisors of
L Thompson
Journal de théorie des nombres de Bordeaux 26 (1), 253-267, 2014
62014
Variations on a theorem of Davenport concerning abundant numbers
E Jennings, P Pollack, L Thompson
Bulletin of the Australian Mathematical Society 89 (3), 437-450, 2014
52014
Practical pretenders
P Pollack, L Thompson
arXiv preprint arXiv:1201.3168, 2012
52012
Products of distinct cyclotomic polynomials
LA Thompson
Dartmouth College, 2012
52012
On the degrees of divisors of T^ n-1
P Pollack, L Thompson
arXiv preprint arXiv:1206.2084, 2012
42012
Abelian surfaces over finite fields with prescribed groups
C David, D Garton, Z Scherr, A Shankar, E Smith, L Thompson
Bulletin of the London Mathematical Society 46 (4), 779-792, 2014
32014
Bounded gaps between primes and the length spectra of arithmetic hyperbolic 3-orbifolds
B Linowitz, DB McReynolds, P Pollack, L Thompson
Comptes Rendus Mathematique 355 (11), 1121-1126, 2017
22017
The sign changes of Fourier coefficients of Eisenstein series
B Linowitz, L Thompson
The Ramanujan Journal 37 (2), 223-241, 2015
22015
Systoles of arithmetic hyperbolic surfaces and 3-manifolds
B Linowitz, DB McReynolds, P Pollack, L Thompson
arXiv preprint arXiv:1504.05257, 2015
22015
Distribution of squarefree values of sequences associated with elliptic curves
S Akhtari, C David, H Hahn, L Thompson
Contemp. Math 606, 171-188, 2013
12013
Heights of divisors of x^ n-1
L Thompson
arXiv preprint arXiv:1111.5404, 2011
12011
Counting Salem numbers of arithmetic hyperbolic -orbifolds
M Belolipetsky, M Lalín, PGP Murillo, L Thompson
arXiv preprint arXiv:2001.07851, 2020
2020
The Fourier coefficients of Eisenstein series newforms
B Linowitz, L Thompson
Building Bridges: 3rd EU/US Summer School and Workshop, Automorphic Forms …, 2019
2019
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20